• A sharp Rogers–Shephard type inequality for Orlicz-difference body of planar convex bodies

    • Fulltext

       

        Click here to view fulltext PDF


      Permanent link:
      https://www.ias.ac.in/article/fulltext/pmsc/124/04/0573-0580

    • Keywords

       

      Rogers–Shephard type inequality; difference body.

    • Abstract

       

      In this paper, we prove a sharp Rogers–Shephard type inequality for the Orlicz-difference body of planar convex bodies, which extend the works of Bianchini and Colesanti (Proc. Amer. Math. Soc. 138(7) (2008) 2575–2582).

    • Author Affiliations

       

      Hailin Jin1 Shufeng Yuan2

      1. Department of Mathematics, Suzhou University of Science and Technology, Suzhou, 215009, China
      2. Shangyu College, Shaoxing University, Shaoxing, 312300, China
    • Dates

       
  • Proceedings – Mathematical Sciences | News

    • Editorial Note on Continuous Article Publication

      Posted on July 25, 2019

      Click here for Editorial Note on CAP Mode

© 2017-2019 Indian Academy of Sciences, Bengaluru.